# SDR SWIA202054994

- Difficulty date: November 6, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 CORODED BETWEEN FS 333.00 AND FS 349.00.  C-CHECK RO 12/30/2020.  REMOVED AND REPLACED STR 27 AT FS 333-FS 364, IAW REO.  COMPLETED TASK CARD AND ATTACHED COMPLETED FORM 337.  WEIGHT CHANGE FOUND TO BE NEGLIGIBLE.
